# SDR SWIA200312542

- Difficulty date: October 16, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 23,461 hours, 30,405 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT AT 16,000 & STAYED ON AFTER LANDING.  REMOVED AND REPLACED FLAP ANNUNCIATOR AND RIGHT NACELLE FLAP ACTUATOR.  OPS CHECK GOOD.
